My spouse has been under the care of a Pain Management Specialist for several years. They started her on Norco-2 tabs every 4-6 hours; Then switched her to 20mg Oxycontin-1 tab every 12 hours; Then to 30mg Oxycodone-1.5 tabs every 4-6 hours as needed; Now they changed her to 30mg MS Contin and she claims she's supposed to take 2 pills at a time every 6 hours, but hasn't left her prescription bottle out anywhere that I could see it to confirm that and I'm concerned she might be over medicating!
2 Dec 2009
for the amount of time she has been on the medication she could be addicted (this is not garenteed). everyone said you will notice if she runs out... or you can confront her and stop the abuse so shes not in withdrawal pain for as long (if you hold onto it and give her the correct dosage at the correct time then she cant abuse it. if you cant be with her at times tell her that she can only hold onto X amount while your gone)
2 Dec 2009
A number of Doctors have switched from Norco & Vicodin to Oxycodone 15 or 30 mg every 4-6 hrs recently due to the tylenol scares. This is exactly what she is talking about... generic form, normally little tiny green pill... shame you do not have a relationship that is trusting enough to just ask her... Especially since she must be in a lot of pain.?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my wife takes morphine sulfate 60 mg ER.the generic substitute for ms contin.her urine test came back as oxycodone.how could this happen? she did not ...
2 answers • 6 Dec 2010
i am with a pm clinic, and ran out of my ms early, (2 days) and my sister gave me some oxy 40s small yellow pills, if my pmclinic drug tests me ...
2 answers • 3 Mar 2011
I get 6 30mg MsContins a day. a lot of times i have to take 5 at once in the mornings to deal with the pain. Someone I know has Opana 40mg. whats the ...
5 answers • 1 Jun 2011
... feel so weak, and sleepy, no matter what I do? Even taking amphetimine didn't help with sleepiness or lack of energy (adderall) I had ...
2 answers • 24 Jun 2011